# SDR DHL9774008C

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Duct
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 2 ENGINE INLET SHORT METAL CONNECTOR DUCT BETWEEN S-DUCT AND FWD FLANGE HAS APPROX 6 INCH SECTION OF FWD EDGE MISSING.  REMOVED AND REPLACED INLET DUCT PER M/M 71-00-21.
